# SDR 97ZZZX980

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N928PT
- Make and model: Beech A60
- Aircraft serial: P174
- Engine: Lyc TIO541E1C4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Union
- Part number: STD148
- Condition: Detached
- Location: Cylinder Drain
- Component: LW13561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER DRAIN FITTING CAME OUT OF HEAD.  DRAIN LINE WAS STILL ATTACHED.  THIS CAUSED ERRONEOUS READINGS ON SENSE SYSTEM.
